Research Repository

Robust admissibility and admissibilisation of uncertain discrete singular time-delay systems

Cui, Y, Lam, J, Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Shen, J (2016) Robust admissibility and admissibilisation of uncertain discrete singular time-delay systems. International Journal of Systems Science, 47 (15). 3720 - 3729. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov-Krasovskii
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Sep 2017 00:18
Last Modified: 19 Oct 2017 03:10
URI: http://vuir.vu.edu.au/id/eprint/34620
DOI: https://doi.org/10.1080/00207721.2015.1117158
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar